Okay, It’s A Problem…

After getting off this medication recently, I’m finding one other reason that I was specifically taking THOSE pills. THE TREMOR ON THE RIGHT SIDE OF MY BODY.

While getting off of that medication, I have noticed this problem more and more. My arm (mainly my hand) is shaking MUCH worse. I am thinking about contacting my Neurologist (or someone! anyone!) to get this somewhat better than it is.

What would it be fixed WITH?
More medication???
I’m trying to get OFF these medications. Don’t want to INCREASE the medicine just for this reason. No!

In my last visit with my Neurologist, he was telling me that HE could fix this tremor. The only thing about it is…. this would entail ANOTHER brain surgery. Since I had not got off the medication that I could (so far), I didn’t see any reason to do that.

Now, after getting off this medication currently, I am wanting to remove of this worse tremor. I am REALLY shaking now.

Aaaaaarrrgggg!!!

So far, things have been okay. But this one thing is still around and BOTHERING ME!

One thought on “Okay, It’s A Problem…

  1. Darren, you have dealt with everything that has been handed to you and you have done so well. Don’t let this stop you. You and the Drs can work this out. Listen with an open mind and ask questions.
    God, if you believe, will help you with this bump in the road all so. Trust in Him and pray for His guidance.
    Praying for the correct decision to be made!

    Don’t give up!

    Your GG Friend
    Anne

    Like

Reply??

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s